# SDR 31250830255

- Difficulty date: August 30, 2000
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 1,166 hours, 1,315 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 001D291A2050010
- Condition: Cracked
- Location: Hyd System
- Part time: 1,166 hours, 1,315 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM FAILURE DUE TO FATIGUE CRACK IN HYDRAULIC LINE.
